Vol. 33, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Linear eigenvalues and a nonlinear boundary value problem

Edward Milton Landesman and Alan Cecil Lazer

Vol. 33 (1970), No. 2, 311–328
Abstract

In this paper a nonlinear boundary value problem for elliptic partial differential equations is considered. The principal result generalizes a previous result on a two point boundary value problem for a nonlinear second order ordinary differential equation. The solvability condition obtained for the nonlinear problem is related to the eigenvalues of an associated linear problem.

Mathematical Subject Classification
Primary: 35.47
Milestones
Published: 1 May 1970
Authors
Edward Milton Landesman
Alan Cecil Lazer